# SDR RAIA990212

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 8011 · Engine Starter
- Part: Insert
- Part number: 31036061
- Condition: Failed
- Location: Lt Starter
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7290 - STL - LEFT RPM DROPS TO ZERO.  MAINTENANCE REPLACED STARTER INSERT.  (M)
